# SDR 97ZZZX2945

- Difficulty date: June 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N354WG
- Make and model: Braero BAE125800A
- Aircraft serial: NA0436
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 258WG2
- Condition: Water Contam
- Location: Leading Edge
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STAINS ON THE LT AND RT AILERON LEADING EDGES.  INVESTIGATED AND FOUND WATER SEEPING FROM AILERON LEADING EDGE FASTENER HOLES.  REMOVED NECESSARY FASTENERS TO DRAIN AND PURGED THE AILERON LEADING EDGE.  RE-INSTALLED BLIND FASTENERS WITH SEALANT PER FAA FROM J37 DATED 5-18-97.  SUBMITTER STATED IT IS VERY DIFFICULT TO DO A THOROUGH INSPECTION OF THE INTERNAL STRUCTURE OF THE LEADING EDGE TO LOOK FOR EVIDENCE OF CORROSION.  SUBMITTER STATED TO PREVENT THIS FROM HAPPENING, THOROUGHLY INSPECT THE AILERON LEADING EDGE GAP SEAL TO LOOK FOR VOIDS IN THE SEALANT AND ALSO TO INSPECT FASTENER HEAD CONDITION.
